ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 12 - Issue 2


D.Bratotini, M.Lewinter File Size 208 KB
Download Certificate
Discontinuous Finite Element Adaptive Methods for Biharmonic Eigenvalue Problems with Simply Supported Boundary Conditions
Ying Han, Mei Yu, Mingduan Liang File Size 867 KB
Download Certificate
A Predictive Analytics Approach to under-five Mortality measures for Improving Child Health Outcomes
Oyamakin S. O., Onikede I. O, Baruwa M. D. File Size 805 KB
Download Certificate
Modeling and Analysis of Radioactive Iodine Treatment for Hyperthyroidism: A Mathematical Approach
Lavanya G, Jasmine D File Size 599 KB
Download Certificate
Tri Sum Perfect Square Cordial Labeling of Graphs
Dr. Urvisha Vaghela, Dr. Dharamvirsinh Parmar File Size 496 KB
Download Certificate
Support points of some subclasses of univalent analytic functions with negative coefficients
N.C. Sobha Rani, S. Lalitha File Size 293 KB
Download Certificate
Efficient Group Operation Algorithm for the Monster Group Utilizing Modular Representations
Udo-Akpan, Itoro Ubom File Size 434 KB
Download Certificate
Quadratic Residues and a Simple Theorem
D.Bratotini, M.Lewinter File Size 218 KB
Download Certificate
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...